Symptoms // Propranolol ramped up

At the moment, since starting propranolol, i have been much worse again, but i know this will pass as i get used to the drug.
However, i wanted to ask about some of my symptoms, which i hope other people share as MAV, or have had a cured with meds.

My main thing at the moment, is ANY movement i make with my body, i feel as vertigo. I hope people understand this. For example. If i was to go on my hands and knees, and lift my leg up behind me, then pull it under me and straighten (pilates) - i feel as though THE FLOOR IS MOVING WITH EVERY MOVEMENT I MAKE.

What’s more? The room, and all the objects in it, are constantly moving. Up and down, side to side, diagonally.

My eye sight pulses and moves with my pulse.

My whole body pulses and with each pulse i feel as though i am moving.

I feel travel sick constantly, because my head and body keep jolting, and the floor keeps suddenly feeling like it’s gone, then coming back… droppp.

I know i shouldnt’ but i’m starting to doubt my diagnosis… i’m worried i’ve got something more - i suppose this is just because i haven’t found the med for me yet…

Thanks guys. Sorry, havent ranted for a while!
xx

Know exactly what you’re talking about as I’ve had those symptoms for over two years! Only recently started to feel the constant movement of the floor subsiding since I got to about 50mg on the Topamax. I’m on 87.5mg now & have recently started Pilates again after a break of 2.5 years - I used to try some of the floor movements but was never able to tolerate them. At the moment I’m just working on the equipment but no exercises that involve putting my head down - still makes me dizzy & nauseous.
I’m sure once you find a med that works for you you’ll find these symptoms will slowly get better. Good luck with the Propanalol.
Barb

WTC, it sounds like your symptoms are pretty severe. Mine aren’t usually like that on a daily basis but I recognise your descriptions from the times I have suffered actual vertigo and the after-effects of it where things are moving, the floor is moving, bending forwards is really horrible. Most of the time, my symptoms are milder than that so it must be really hard for you suffering with that level of imbalance all the time. I get those jolts (hypnic jerks) quite often when I am going to sleep and suddenly I feel like I am falling and wake with a jump. I get that at least once most nights. Sometimes it can happen a lot.

How long have you been on the Propranolol now and what dose are you on?

How long have you been suffering for now and have you seen any improvement since the beginning or have your symptoms remained the same throughout? x

Hey Jem, yeah they are quite severe. I’m like this most of the time to be honest. Slightly less when i was on 10mg of amitriptyline but otherwise constant - since last August 10th! (That was day one!)

Been on the propranolol for just over 2 weeks, so very early days. I just feel ruddy awful and sick of it. And the doctors just dont seem to have any urgency about it :cry:

— Begin quote from "Barb"

Know exactly what you’re talking about as I’ve had those symptoms for over two years! Only recently started to feel the constant movement of the floor subsiding since I got to about 50mg on the Topamax. I’m on 87.5mg now & have recently started Pilates again after a break of 2.5 years - I used to try some of the floor movements but was never able to tolerate them. At the moment I’m just working on the equipment but no exercises that involve putting my head down - still makes me dizzy & nauseous.
I’m sure once you find a med that works for you you’ll find these symptoms will slowly get better. Good luck with the Propanalol.
Barb

— End quote

Thanks Barb. That gives me hope that if i find the right med i might ease up a bit. It definitely hasn’t been quite this bad for a while. Changing meds must have shaken it up a bit. BORING xx

Hey WTC…hang on in there. It’ll get better for sure. You’ve a long way to go dose wise, so lots of scope for improvement. It’s odd how our symptoms differ. I don’t have the floor dropping or vertigo movements but I defo get visual vertigo. Everything moves/flickers slightly. I also get the floor moving when I walk. At the mo my biggest issue is killer, knock me out fatigue and a swimmy swimmy head, feels like I’m reeling around. Did u see Kathy D’s post on propranolol, it seems to have worked wonders. I forget what dose she got up to but think it was fairly high. I know u are med sensitive so makes sense to go slowly, but u will improve. Xx

Hi can i say im on 10mg Nort and 80mg once a day slow release prop and have been for nearly 4 mths now. These both have been my life saver, im about 97% better now, vertually have no symptoms now while using this combo, so give the prop time to work x

— Begin quote from "DizzieLizzie1"

Hey WTC…hang on in there. It’ll get better for sure. You’ve a long way to go dose wise, so lots of scope for improvement. It’s odd how our symptoms differ. I don’t have the floor dropping or vertigo movements but I defo get visual vertigo. Everything moves/flickers slightly. I also get the floor moving when I walk. At the mo my biggest issue is killer, knock me out fatigue and a swimmy swimmy head, feels like I’m reeling around. Did u see Kathy D’s post on propranolol, it seems to have worked wonders. I forget what dose she got up to but think it was fairly high. I know u are med sensitive so makes sense to go slowly, but u will improve. Xx

— End quote

Thanks honey. I hope so! Yes i’ve seen Kathy’s post from a little while ago, is that the one you meant?
I’m just hoping things improve again, horrible going backwards isn’t it! xx

— Begin quote from "livelyred"

Hi can i say im on 10mg Nort and 80mg once a day slow release prop and have been for nearly 4 mths now. These both have been my life saver, im about 97% better now, vertually have no symptoms now while using this combo, so give the prop time to work x

— End quote

WOW! Thanks Livelyred! FAB NEWS XX